# SDR FOTR20006NR1778

- Difficulty date: February 3, 2010
- Submitted: March 29, 2010
- Operation: Air carrier
- Filed by: Flightstar Aircraft Services LLC, repair station FOTR986N
- Aircraft: N286SC
- Make and model: Boeing 727-2A1
- Aircraft serial: 21601
- Aircraft time: 57,864 hours, 41,947 cycles
- Engine: Pwa JT8D17R
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Delaminated
- Location: Rt Aileron
- Component: Aileron
- Component part number: 6572734
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT OTBD AILERON T/E WEDGE PUNCTURED ON LOWER SURFACE.  REPAIRED ON FASI W/O NR 20006, NR 01778 - INSTALLED HOT BONDED REPAIR DOUBLER TO RT OTBD AILERON TAB IAW SRM 51-40-20 PARA 7, 20 AND 22, REV 102. MATERIAL USED: 2024-T3, 0.012” THICK, DIM.; 3 X 3. CALCULATED WEIGHT AND BALANCE ACCOMPLISHED.
